논문KCI 등재
Some extensional properties of modules
0
조회
0
다운로드
0
인용
0
참고문헌
주제분류수학
초록
Abstract
The purpose of this paper is to describe some char-acterizations on rational and t-rational extensions of modules, todetermine the forms oft-rational extensions of givent-torsion freemodule for a left exact radicalt and investigate the maximal t-rational extensions of modules.
참고문헌 (8)
- "Rings and Categories of Modules Graduate Texts in Mathematics" (1992), Springer-Verlag
- "A generalized ring of quotients I. II", pp.167~ (1958)
- "Rings and modules of quotients", pp.10~47 (1969)
- "Lectures on Modules and Rings Graduate Texts in Mathematics" (1999), Springer-Verlag
- "additive semantics and rings of quotients LectureNotes in Math. Vol. 177" (1971), Springer-Verlag
- "On the maximal t-corational extensions of modules,in InternationalSymposium on Ring Theory, Trends Math", pp.223~230 (2001), Birkhauser
- "Rings of Quotients" (1975), Springer-Verlag
- "Rational extensions of modules", 38(3), pp.785~ (1971)
관련 논문AI추천
Direct Sums of Extending ModulesLiu Zhongkui경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2003 · 제43권 제1호On Lifting Modules and Weak Lifting ModulesDerya Keskin Tutuncu, Rachid Tribak경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2005 · 제45권 제3호Pointwise Projective Modules and Some Related ModulesGhasan Naoum-Adil, Zaki Jamil-Zeana경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2003 · 제43권 제4호On Direct Sums of Lifting Modules and Internal Exchange PropertyWu Dejun경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2006 · 제46권 제1호A Note on -Separative ModulesHuanyin Chen경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2007 · 제47권 제3호A Note on Semi-Projective ModulesH. Tansee, S. Wongwal경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2002 · 제42권 제2호
이 간행물의 다른 논문 (20건)
Fuzzy set theory applied to implicative ideals in $BCK$-algebras송석준, 전영배pp. 461-470A note on partial sign-solvability박진우, 황석근pp. 471-478The sequential uniform law of large numbers김성연, 배종식pp. 479-486Algebras with a nilpotent generator over $\mathbb{Z}_p^2$우성식pp. 487-497On the solution of a bi-Jensen functional equation and its stability박원길, 배재형pp. 499-507
